# SDR UALA2011081804404

- Difficulty date: August 18, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 42,015 hours, 11,012 cycles
- Engine: Pwa PW4052
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 138
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENG HPSOV ON DURING DESCENT.  PERFORMED PNEUMATIC HEALTH CHECK PER MM.  FOUND PRESS REGULATING VALVE LEAKING AT ELBOW AND CONTROL PRESS LINE, REPLACED LINE & ELBOW PER MM.  REMOVED AND REPLACED HIGH PRESS CONTROLLER PER MM.  OP'S CHECK GOOD.
